# SDR HEEA0011870

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5852013
- Condition: Defective
- Location: Cockpit
- Component: P4001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CONTRAST IS NOT BRIGHT ENOUGH TO READ THE SCREEN.  THERE IS ONLY ONE COLOR. INSTALLED SERVICEABLE PART.
